Home  >  Parts  >  First Aid & Health Supplies  >  Medicines  > Multi-Symptom Severe Cold Hot Liquid Powder, 6 Count

Multi-Symptom Severe Cold Hot Liquid Powder, 6 Count

Item #: THF64260603-ES 
Available: Out of Stock
Theraflu Multi-Symptom Severe Cold Hot Liquid Powder
  • Multi-symptom severe cold hot liquid powder medicine.
  • Powerful relief from severe cold or flu symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion.
  • Hot liquid provides a soothing effect.
  • Cold or flu medicine with delicious green tea infusions and honey lemon flavors.
  • Can be taken every 4 hours, while symptoms persist. (Do not take more than six packets in 24 hours unless directed by a doctor.)
  • Cold or flu symptoms relief powder for adults and children 12 years of age and over.
  • Contains Acetaminophen, Dextromethorphan HBr, and Phenylephrine HCI for multi-symptom relief.
  • Essential for a fully stocked breakroom or supply closet.
This item is temporarily unavailable.
Fight even your worst cold or flu symptoms with Theraflu. Each packet of Theraflu Multi-Symptom Severe Cold Hot Liquid Powder contains Acetaminophen, Dextromethorphan HBr and Phenylephrine HCI to help get you back on your feet. This powerful cold medicine helps fight the nasal congestion, cough, body aches, sore throat pain, sinus congestion, headache and fever. One dose can be taken every 4 hours while symptoms persist, and do not take more than six packets in 24 hours unless directed by a doctor. To use, dissolve contents of one packet into 8 ounces of hot water. Sip while hot and consume the entire drink within 10 to 15 minutes. The power of Theraflu with warm and soothing effect makes it a perfect cold medicine. Theraflu is here to help you fight your cold symptoms with you every step of the way. For more information about Theraflu Multi-Symptom Severe Cold and Cough Hot Liquid Powder medicine such as warnings and ingredients, please read the information provided and written directly on the packet. Contains: Acetaminophen 500 mg; Dextromethorphan HBr 20 mg; Phenylephrine HCI 10 mg; Description: 6 Packets Theraflu Multi-Symptom Severe Cold Hot Liquid Powder.

Medicines

Contains
Acetaminophen 500 mg,Dextromethorphan HBr 20 mg,Phenylephrine HCI 10 mg
Description
6 Packets Theraflu Multi-Symptom Severe Cold Hot Liquid Powder
Global Product Type
Cold/Flu Relief
Post-Consumer Recycled Content Percent
0%
Pre-Consumer Recycled Content Percent
0%
Product Biodegradability Indicator
N
Product Compostability Indicator
N
Total Recycled Content Percent
0%
UPC
300670007119

Need Item In Bulk?

Become a Sigma Direct Customer, negotiated pricing and inventory management, with payment terms that suit your budget needs. Our customer services make the process quick and easy. Call us at (800) 264-1661.

CONTACT US